Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I ate concor 5 mg and epilex chrono cause I suffer heavy anxiety it seems that after then my heart rates goes low every days by 60-68 pulse daily. Is it from which medication that cause me and should I stop from getting those. Some time even 61 pulse, 118/64. Any advise? Daily constipation and headache.

2 Doctors Answered
Both medications are basically not for anxiety per say. Concor decreases heart rate and bp. Consult a psychiatrist for detail discussion and evaluation so that proper treatment can be suggested based on diagnosis. All the best.
2 people found this helpful
Hello, Concor is an anti-hypertensive medicine and it can, in some subjects, cause bradycardia. I would recommend that you consult your physician for a detailed discussion and a thorough cardiac evaluation before reaching to any conclusion and change of medicines. Best wishes thanks.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.